# SDR SWAA2023060144679

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM FWD FLANGE RBL 36-43 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;1] LOCATED AND DRILLED REPAIR PARTS ITEM 1 T-CHORD (1EA) ;ITEM 2 ANGLE (2EA);ITEM 3 ANGLE (2EA);ITEM 4 STRAPS (2EA) AND ITEM 7 R/H SHEAR TIE (1EA) ALL REPAIR PARTS PROVIDED BY COSTUMER ON BS986 FLOOR BEAM KIT 53199911-01 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4.G-M;17] LOCATED AND DRILLED NEW CORNER FITTING (2EA) FABRICATED ON P.O # 918339-SWA ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4.G-L OK TO PRIMER;[19] CORRECTIVE ACTION 17 ADDED CERTS NUMBER SHOULD READ LOCATED AND DRILLED NEW CORNER FITTING (2EA) FABRICATED ON P.O # 918339-SWA;918339-SWA-1 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4.G-L OK TO PRIMER[21] INSTALLED ITEM 1 T-CHORD (1EA); ITEM 2 ANGLE (2EA); ITEM 3 ANGLE (2EA); ITEM 4 STRAPS (2EA) AND ITEM 7 R/H SHEAR TIE (1EA) EXCEPT ON AREA COMMON TO INTERCOSTAL BS986 RBL38 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4.N-O;[22] INSTALLED 100% TEMPORARY AND PERMANENT FASTENER ON REPAIR AREA BEFORE SQUEEZE OUT TIME I.A.W SRM 53-70-51-2R-4 REPAIR 4.N-O AND SOPM20-50-19 COMPLETE STEPS 5;6.[28] PRIMER CORNER FITTINGS I.A.W SRM 53-70-51-2R-4 REPAIR 4.M; OK TO INSTALL STEP 4; AND UPDATED INSTALL STEPS 7;8;[31] INSTALLED CORNER FITTINGS I.A.W SRM 53-70-51-2R-4 REPAIR 4.N-O AND COMPLETE STEP 4.[33] COMPLETED BS 986 RBL 17-RBL50 WL208 FLOOR BEAM REPAIR I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2;
